# SDR AALA202205203849

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737
- Aircraft serial: 31272
- Aircraft time: 13,856 hours, 5,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED. CANNOT OPEN. UPPER TRIM RIPPED/DAMAGED. UNJAMMED AFT LEFT LAVATORY DOOR AS REQUIRED AND RESECURED TRIM ON UPPER DOOR, OPERATIONS CHECK GOOD.
